Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Night sweats

(5 Posts)
marilynmonroe Mon 21-Oct-13 20:20:03

I've been on ad's for over a year and have been suffering from really bad night sweats. It's so bad that I can wear anything to bed and even then I still wake up soaking.

I've heard it's a side effect of taking anti depressants and was wondering if anyone else has had this and if they did anything to get rid of them?

It's getting me down a bit hmm

orangeflutie Mon 21-Oct-13 20:39:13

Poor youhmm I've heard this is common too. I was on ADs for about eighteen months but didn't get night sweats.

Have you considered changing ADs?

fedupandtired Tue 22-Oct-13 14:34:27

It can be a side effect of some antidepressants but it can also be indicative of some serious conditions. Best to have a word with your GP.

marilynmonroe Tue 22-Oct-13 18:06:38

I've spoken to my go and they did some blood tests and all came back fine. I might go back though although I don't want to change my medication as fluoxetine seems to agree with me apart from sweating!

mersea208 Tue 22-Oct-13 18:25:41

Try sage capsules. Holland &Barrett do them. Take 2 twice a day, every day. I feel warm & clammy a week before auntie flo arrives. Joy. With the weather as it is at the mo the capsules are a real help but do not cure it totally.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now